My concern is getting Botox and accidentally twitching/rubbing the area (without knowing or realiziang it) within the 4 to 6 hr recovery time. What are the realistic chances that the Botox will, for sure, migrate to other areas and cause droopiness? I hear from some medical folks that it's not that likely to migrate but Doctors like to "be safe than sorry". What is the truth behind the likelihood? Also, I have back issues and need to sleep without a pillow. Is that fine after the 4 hr recovery?
Botox Question: Recovery Time of Treatment?
Doctor Answers 18
Botox and migration.
It's ok to touch your face after Botox. It's not ok to have something like a facial or facial massage right after. I tell people that's it's fine to just be normal. I have found zero difference if people work out, lie down, etc. and I've injected Botox for about 20 years. The effects and outcomes are dependent on the experience of your injector.
Botox Does Not Migrate
You might also like...
Botox migrating to another area
Botox Recovery Time
Hope this is helpful. Best wishes.
Botox Recovery Time
Don't worry about it...there's relatively little you can do to mess up botox...
once the botox has been injected, there's relatively little you're likely to do to change the ultimate outcome...in spite of lots of advice on what to and what not to do, none of the recommendations have the backing of science...get it injected correctly and then you can pretty much do what you want...even go to the gym...don't worry about rubbing the area and certainly by the time you go to bed, the botox isn't going to move around...don't worry...
Botox and activity right after injection
After Botox injection it has always been thought that massaging the skin may cause it to migrate, although I haven't seen this happen. I don't tell my patients to change their activity after injection, but I would advise against massaging the skin on the day of injection. I have seen rare cases of Botox migrating into the eyelid and causing droopiness, but this was with injection for eyelid spasms where the drug was injected fairly close to the eyelid elevating muscles.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.